# SDR SWAA2023010981337

- Difficulty date: December 14, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 737-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE LOWER SILL FROM STATION 767 TO 793 CORRODED.   REMOVED; MATCH DRILLED; CSK AND DEBURRED PER SRM 51-40-02.   REMOVED DAMAGE, FOUND TO BE OUT LIMITS PER SRM 53-30-15-1A-1.   REMOVED AND REPLACED RIGHT SIDE LOWER SILL PER SRM 51-10-02.    INSTALLED NEW PART PER SRM 51-10-02.
